zbMATH — the first resource for mathematics

Escape from subcellular domains with randomly switching boundaries. (English) Zbl 1329.82092

82C31 Stochastic methods (Fokker-Planck, Langevin, etc.) applied to problems in time-dependent statistical mechanics
92C37 Cell biology
35R60 PDEs with randomness, stochastic partial differential equations
34F05 Ordinary differential equations and systems with randomness
Full Text: DOI
[1] H. Ammari, J. Garnier, H. Kang, H. Lee, and K. Sølna, The mean escape time for a narrow escape problem with multiple switching gates, Multiscale Model. Simul., 9 (2011), pp. 817–833. · Zbl 1231.82048
[2] O. Bénichou and R. Voituriez, Narrow escape time problem: Time needed for a particle to exit a confining domain through a small window, Phys. Rev. Lett., 100 (2008), 168105.
[3] A. M. Berezhkovskii, D.-Y. Yang, S.-Y. Sheu, and S. H. Lin, Stochastic gating in diffusion-influenced ligand binding to proteins: Gated protein versus gated ligands, Phys. Rev. E, 54 (1996), pp. 4462–4464.
[4] P. C. Bressloff, Stochastic Processes in Cell Biology, Springer, Cham, Switzerland, 2014. · Zbl 1402.92001
[5] P. C. Bressloff and S. D. Lawley, Moment equations for a piecewise deterministic PDE, J. Phys. A, 48 (2015), 105001. · Zbl 1339.60078
[6] P. C. Bressloff and S. D. Lawley, Escape from a potential well with a randomly switching boundary, J. Phys. A, 48 (2015), 225001. · Zbl 1405.34050
[7] A. F. Cheviakov, M. J. Ward, and R. Straube, An asymptotic analysis of the mean first passage time for narrow escape problems: Part II: The sphere, Multiscale Model. Simul., 8 (2010), pp. 836–870. · Zbl 1204.35030
[8] A. F. Cheviakov and D. Zawada, Narrow-escape problem for the unit sphere: Homogenization limit, optimal arrangements of large numbers of traps, and the \(N^2\) conjecture, Phys. Rev. E, 87 (2013), 042118.
[9] C. W. Gardiner, Handbook of Stochastic Methods, 4th ed., Springer-Verlag, Berlin, Heidelberg, 2009. · Zbl 1181.60001
[10] D. Holcman and Z. Schuss, Escape through a small opening: Receptor trafficking in a synaptic membrane, J. Stat. Phys., 117 (2004), pp. 975–1014. · Zbl 1087.82018
[11] D. Holcman and Z. Schuss, Control of flux by narrow passages and hidden targets in cellular biology, Rep. Prog. Phys., 76 (2013), 074601.
[12] S. D. Lawley, J. C. Mattingly, and M. C. Reed, Stochastic switching in infinite dimensions with applications to random parabolic PDE, SIAM J. Math. Anal., 47 (2015), pp. 3035–3063. · Zbl 1338.35515
[13] A. E. Lindsay, J. C. Tzou, and T. Kolokolnikov, Narrow escape problem with a mixed trap and the effect of orientation, Phys. Rev. E, 91 (2015), 032111.
[14] Y. A. Makhnovskii, A. M. Berezhkovskii, S.-Y. Sheu, D.-Y. Yang, J. Kuo, and S. H. Lin, Stochastic gating influence on the kinetics of diffusion-limited reactions, J. Chem. Phys., 108 (1998), pp. 971–983.
[15] S. Pillay, M. J. Ward, A. Peirce, and T. Kolokolnikov, An asymptotic analysis of the mean first passage time for narrow escape problems: Part I: Two-dimensional domains, Multiscale Model. Simul., 8 (2010), pp. 803–835. · Zbl 1203.35023
[16] J. Reingruber and D. Holman, Narrow escape for a stochastically gated Brownian ligand, J. Phys. Cond. Matter, 22 (2010), 065103.
[17] Z. Schuss, A. Singer, and D. Holcman, The narrow escape problem for diffusion in cellular microdomains, Proc. Natl. Acad. Sci. USA, 104 (2007), pp. 16098–16103.
[18] A. Singer and Z. Schuss, Activation through a narrow opening, SIAM J. Appl. Math., 68 (2007), pp. 98–108. · Zbl 1147.60040
[19] R. Straube, M. J. Ward, and M. Falcke, Reaction rate of small diffusing molecules on a cylindrical membrane, J. Stat. Phys., 129 (2007), pp. 377–405. · Zbl 1206.82150
[20] A. Szabo, D. Shoup, S. H. Northrup, and J. A. McCammon, Stochastically gated diffusion-influenced reactions, J. Chem. Phys., 77 (1982), 4484.
[21] E. J. Tran and S. R. Wente, Dynamic nuclear pore complexes: Life on the edge, Cell, 125 (2006), pp. 1041–1053.
[22] H.-X. Zhou and A. Szabo, Theory and simulation of stochastically-gated diffusion-influenced reactions, J. Phys. Chem., 100 (1996), pp. 2597–2604.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.